| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
| Date of Event |
08/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a micl12.6, -10.5 diopter, implantable collamer lens in the patient's left eye (os) on (b)(6) 2017.The surgeon, during implantation into the eye, noticed that the lens tore.The lens was explanted on the same day and a back-up lens of the same model was used.
Additional Manufacturer Narrative
Product evaluation found the lens returned dry in a lens case with clear surgical residue /debris on lens.Visual inspection found missing piece of haptic and clear and red residue on lens.(b)(4).
Additional Manufacturer Narrative
Corrected data: patient identifier: "unk" is corrected to "(b)(6)".Date of birth: (b)(6).Sex: "no information" is corrected to "female".The lens was exchanged for a similar lens on the same day; intraoperatively.Type of reportable event: it is corrected to a "malfunction" from "serious injury".(b)(4).